Communications in Mathematical Physics

Hidden fermionic symmetry in conformal topological field theories

Tohru Eguchi, Shinobu Hosono, and Sung-Kil Yang

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 140, Number 1 (1991), 159-168.

Dates
First available in Project Euclid: 28 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104247913

Mathematical Reviews number (MathSciNet)
MR1124265

Zentralblatt MATH identifier
0735.17033

Subjects
Primary: 81T40: Two-dimensional field theories, conformal field theories, etc.
Secondary: 17B81: Applications to physics 81R10: Infinite-dimensional groups and algebras motivated by physics, including Virasoro, Kac-Moody, $W$-algebras and other current algebras and their representations [See also 17B65, 17B67, 22E65, 22E67, 22E70]

Citation

Eguchi, Tohru; Hosono, Shinobu; Yang, Sung-Kil. Hidden fermionic symmetry in conformal topological field theories. Comm. Math. Phys. 140 (1991), no. 1, 159--168. https://projecteuclid.org/euclid.cmp/1104247913


Export citation